A member asked:
Disclaimer

i am spotting 7 days after my period ended. i did have intercourse when period ended. also i stopped birth control last month.

1 doctor answer
Dr. Gregory Zengo
28 years experience Anti-Aging Medicine
Periods off the Pill: can often change in the first few months after stopping the birth control pill (which i assume is what you mean by "birth control"). The uterine lining can get thicker and may not shed completely leading to spotting post-period. See your GYN if your cycles do not normalize after 3 months off the pill. Of course you can ovulate at any time and get pregnant, so do a home test if you are unsure.
Answered on Apr 10, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Philip Schwarzman
46 years experience Emergency Medicine
Probably: Not uncommon for women on BCPs to have scant or even no periods.Give it some time.
1
1 thank
A 34-year-old female asked:
Dr. Michael Hulse
26 years experience Gynecology
Possibly.: A birth control pill will control your menstrual cycle very well resulting in very predictable bleeding. When you stop using the pill your cycle coul ... Read More
A 25-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Negative pregnancy: test 23 days after last sexual intercourse should be accurate. Take care.
1
1 thank
A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Give it time: If I understand you correctly you are in the first few weeks after stopping birth control pills and now experiencing some spotting. That sounds pretty ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month